Proof of the conjecture on the stability of a multiserver retrial queue

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we solve the conjecture made by Avram, Matei and Zhao (2014), on stability condition of an M/M/s retrial queue with Bernoulli acceptance, abandonment and feedback. The Markov process describing this queueing system is positive recurrent if ρ∞<1 and transient if ρ∞>1, where ρ∞ is the traffic load under the saturation condition of the orbit. We also investigate the critical case when ρ∞=1 to see if it can be either stable or unstable.

Original languageEnglish
Pages (from-to)236-240
Number of pages5
JournalOperations Research Letters
Volume43
Issue number3
DOIs
Publication statusPublished - 2015

Keywords

  • Lyapunov function
  • Markov process
  • Retrial queue
  • Stability

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Applied Mathematics
  • Industrial and Manufacturing Engineering
  • Software

Fingerprint Dive into the research topics of 'Proof of the conjecture on the stability of a multiserver retrial queue'. Together they form a unique fingerprint.

  • Cite this